# SDR RAIA960121

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 199
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 32145602
- Condition: Dirty
- Location: Lt Engine
- Part time: 10,120 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STL - FLT 7180 - NR 1 PACK FAULTED WITH STRONG ELECTRICAL SMOKE SMELL ASSOCIATED, RETURNED TO GATE.  MAINTENANCE CLEANED PACK VALVE CONNECTION SURFACE, GROUND RUN GOOD.  (X)
